# SDR CA070514039

- Difficulty date: March 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Part number: ST3367009
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT ON APPROACH.  SUBSEQUENT INSPECTION REVEALED DAMAGED FUEL NOZZLE MANIFOLD O-RING PACKINGS. (TC NR 20070514039)
